Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Jean Bertoin
Title: Lévy processes
Additional book information: Cambridge Univ. Press, Melbourne, NY, 1996, x+265 pp., ISBN 0-521-56243-0, $54.95

References [Enhancements On Off] (What's this?)

  • [B] N.H. Bingham, Continuous branching processes and spectral positivity, Stoch. Proc. Appl. 4 (1976) 217-242. MR 53:14701
  • [F] W. Feller, An Introduction to Probability Theory and its Applications, Vol. II, Wiley, New York, 1971. MR 42:5292
  • [H] P. Hall, A comedy of errors: The canonical form for a stable characteristic function. Bull. London Math. Soc. 13 (1981) 23-27. MR 82h:60032
  • [I] K. Itô, On stochastic processes. Japanese J. Math. 18 (1942) 261-301. MR 7:312d
  • [LL] J.F. Le Gall and Y. Le Jan, Arbres aléatoires et processus de Lévy. C. R. Acad. Sci. Paris 321 (1995) 1241-1244. MR 96k:60192
  • [L1] P. Lévy, Sur les integrales dont les éléments sont les variables aléatoires
    indépendantes. Annali della Scuola Normale Superiore di Pisa, (2) III (1934) 337-366.
  • [L2] P. Lévy, Théorie de l'addition des variables aléatoires. Gauthier-Villars, Paris, 1937.
  • [M1] B. B. Mandelbrot, The Fractal Geometry of Nature, W.H. Freeman, New York, 1982. MR 84h:00021
  • [S] K. Sato, Stochastic processes with stationary independent increments. (In Japanese). Kinokuniya, Tokyo, 1990.

Review Information:

Reviewer: Martin Barlow
Affiliation: University of British Columbia
Journal: Bull. Amer. Math. Soc. 35 (1998), 343-346
MSC (1991): Primary 60J30; Secondary 60G17, 60J25, 60J55, 60J75
Review copyright: © Copyright 1998 American Mathematical Society
American Mathematical Society